MathSciNet Relay Station
MathSciNet bibliographic data
MR2225883 74K25 (35Q72 74H25)
Cagnol, John; Lasiecka, Irena; Lebiedzik, Catherine; Marchand, Richard Uniqueness and continuous dependence on the initial data for a class of non-linear shallow shell problems. C. R. Math. Acad. Sci. Paris 342 (2006), no. 9, 711–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement